# SDR GTIA2020051835177

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 8,120 hours, 3,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK . FOUND L1 DOOR ASSIST BOTTLE BELOW -SERVICED L1 DOOR TO PROPER LIMITS IAW AMM 52-10-00-614-001 NO LEAKS DETECTED AT THIS TIME.
